# SDR SWAA2021081215916

- Difficulty date: September 14, 2020
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 54,217 hours, 32,098 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 935
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT CARGO BAY CARGO TRACK UPPER SURFACE AT B.S. 935; L.B.L 3; W.L. 154. / REMOVED AND REPLACED ACB TRACK BS 887-947 LBL 3 P/N 7530392 PO# 779084 IAW SRM 51-40-02 REF DWG 147A7500. 89004U 21SEP20.
